Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Simplified calculation of $ \mathrm{Ei}(x)$ for positive arguments, and a short table of $ \mathrm{Shi}(x)$


Authors: Robert F. Tooper and John Mark
Journal: Math. Comp. 22 (1968), 448-449
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-68-99872-4
PII: S 0025-5718(68)99872-4
Article copyright: © Copyright 1968 American Mathematical Society